Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the two cardinal problem


Author: C. C. Chang
Journal: Proc. Amer. Math. Soc. 16 (1965), 1148-1155
MSC: Primary 02.50; Secondary 04.00
MathSciNet review: 0193016
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.50, 04.00

Retrieve articles in all journals with MSC: 02.50, 04.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0193016-3
Article copyright: © Copyright 1965 American Mathematical Society